# SDR KBMA113843

- Difficulty date: May 20, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N345SH
- Make and model: Snias AS350B2
- Aircraft serial: 3345
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Tab
- Condition: Missing
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL TAB ON POCKET DOOR MISSING.  REMOVED POCKET DOOR FOR REPAIR/ REPLACED WITH SAME PART NUMBER.
